# SDR UALA2010031500869

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 73,950 hours, 12,025 cycles
- Engine: Pwa PW4060
- System (JASC): 2540 · Lavatories
- Part: Control Unit
- Part number: 3B391C
- Part serial: 113
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAV CB P11 U7 FOUND POPPED.  PER FLIGHT CREW, "THAT BREAKER THAT'S OUT" IS ACTUALLY P11-U34, RIGHT AFT GALLEY. WITH D392 DISCONNECTED FROM M226 ELCU, CB DOES NOT TRIP.  REPLACED ELCU M226, GALLEY POWER CHECKS NORMAL.
